# SDR 95ZZZX4159

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655612910
- Condition: Corroded
- Location: Nr 2 Cargo Door
- Part time: 47,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF COMPLYING WITH SB 53-159 BELLY SKIN REPLACEMENT, SOME CORROSION WAS FOUND ON LEFT SIDE OF STRINGER PN 65-56129-10.  THE STRINGER HAD TO BE REPLACED.  THIS STRINGER RUNS ALONG THE LOWER END OF NR 2 CARGO DOOR.  SUBMITTER STATED CAUSE OF THIS CORROSION IS WATER AND DEBRIS LAYING INSIDE THE CHANNEL.
